# SDR SWAA2020052675006

- Difficulty date: May 5, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD SUPPORT L-ANGLE AT STA 500 I HAS CORROSION.  FWD CARGO/AFT BHD REMOVED AND REPLACED CENTER LOWER 'L' ANGLE PER SRM 57-40-02.
